# SDR AALA202210213093

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 66,301 hours, 30,207 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: VFT300B00
- Part serial: 042604100
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 25,258 hours, 11,624 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT SKIN VALVE FAULT SHORTLY AFTER TAKEOFF. CREW ACCOMPLISHED ECAM PROCEDURE BUT IT DID NOT RESOLVE THE ISSUE. AIRCRAFT DIVERTED TO LAX AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE VENT SKIN VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-53.
